# SDR ASAA2013090995939

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 25,557 hours, 7,953 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Open
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 COWL ANTI-ICE VALVE & WING CTL FOUND OPEN.  ENG NR 2 ANTI-ICE & RAIN CTL (C149) FOUND OPEN.  ACFT GROUNDED.  INSPECTED WIRING AT P18-3 & NR 1 ENG VALVE ANTI-ICE.  NO DEFECTS NOTED.  ALSO INSPECTED AT P5-11. NO DEFECTS NOTED. RESET C/BS ENG NR 1 COWL ANTI-ICE VALVE & ENG & WING CTL ENG NR 1, REF MM 20-60-01 & WDM 30-21-11. ACCOMPLISHED ENG NR 1 COWL ANTI ICING OPS TEST, REF MM 30-21-00.  NR 1 GROUND VERIFICATION GOOD. INSPECTED WIRING AT PIN-3 & NR 2 ENG NACELLE ANTI-ICE VALVE. NO DEFECTS NOTED.  INSPECTED WIRING AT P5-11.  NO DEFECTS NOTED. ACCOMPLISHED ENG NR 2 COWL ANTI-ICING OPS TEST REF MM 30-21-00 AND OPS CHECKS GOOD.
